# SDR SIMA20131002005

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 23,980 hours, 20,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHTS HAD ELECTRICAL ODOR, WENT AWAY AFTER TURNING LIGHTS OFF.   NR 1 BALLEST IS ENERGIZE AND WORKING.  INSPECTED CABIN LIGHTS,  NO SMOKE ODOR IN CABIN.  PERFORMED GVI OF CABIN LIGHTING, NO SHORTING OR ARCHING PRESENT NO ELECTRICAL ODOR NOTED CABIN LIGHTING.
